Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro Dosing...10 mg or bust?????? BLKVETTES

Posted by Capri on July 7, 2003, at 20:55:33

In reply to Re: Lexapro Dosing...10 mg or bust??????, posted by BLKVETTES on July 7, 2003, at 14:57:58

Hi Wayne,


The Pdoc I see isn't worth a dime but I have no choice until my insurance changes in the new year (sounds far off I know). He has no sensitivity whatsoever. If he knew I was only take 5 mg literally he would laugh at me. He tells me I think too much about side effects before I even take the meds which is so not true! I'm no stranger to these meds over the years. I am super sensitive. I don't know what kind of patients he sees but they all must tolerate meds well.

Ok getting back to the side effects. I had a bad headache for the first 7 days, dry mouth, hyperness (panicky feelings), insomnia. I can't believe that this med did 180 turn on me and now make me exhausted. I guess I won't be able to increase the dose until the tiredness goes away right? If I need to stay on 5 mg will that be a theraputic dose being 10mg is the starting dose??

Thanks,
Capri


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Capri thread:109458
URL: http://www.dr-bob.org/babble/20030701/msgs/239969.html